SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

SANTOS, V.M.; CARNEIRO, M.V.; CRUZ, L.R.  y  PAIXAO, G.T.G.. Drug-induced acute esophageal lesions and use of ciprofloxacin. Anales Sis San Navarra [online]. 2012, vol.35, n.1, pp.127-131. ISSN 1137-6627.  http://dx.doi.org/10.4321/S1137-66272012000100012.

    1. Abid S, Mumtaz K, Jafri W, Hamid S, Abbas Z, Shah Ha et al. Pill-induced esophageal injury: endoscopic features and clinical outcomes. Endoscopy 2005; 37: 740-744. [ Links ]

    2. Akhtar Aj. Oral medication-induced esophageal injury in elderly patients. Am J Med Sci 2003; 326: 133-135. [ Links ]

    3. Arora As, Murray Ja. Iatrogenic esophagitis. Curr Gastroenterol Rep 2000; 2: 224-229. [ Links ]

    4. No authors listed. [Drug-induced esophageal injuries-an overview. Adverse effects of felodipine and ciprofloxacin observed during 2 years]. Lakartidningen 1990; 87: 2368-2369. [ Links ]

    5. Emami Mh, Haghighi M, Esmaeili A. Esophagitis caused by ciprofloxacin: a case report and review of the literature. Govaresh 2004; 9: 272-276. [ Links ]

    6. Naranjo Ca, Busto U, Sellers Em, Sandor P, Ruiz I, Roberts Ea et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981; 30: 239-245. [ Links ]

    7. Pemberton j. Oesophageal obstruction and ulceration caused by oral potassium therapy. Br Heart J 1970; 32: 267-268. [ Links ]

    8. Kikendall Jw. Pill esophagitis. J Clin Gastroenterol 1999; 28: 298-305. [ Links ]

    9. Leong Rw, Chan Fk. Drug-induced side effects affecting the gastrointestinal tract. Expert Opin Drug Saf 2006; 5: 585-592. [ Links ]

    10. Zografos Gn, Georgiadou D, Thomas D, Kaltsas G, Digalakis M. Drug-induced esophagitis. Dis Esophagus 2009; 22: 633-637. [ Links ]

    11. O´Neill Jl, Remington Tl. Drug-induced esophageal injuries and dysphagia. Ann Pharmacother 2003; 37: 1675-1684. [ Links ]

    12. Jaspersen D. Drug-induced oesophageal disorders: pathogenesis, incidence, prevention and management. Drug Saf 2000; 22: 237-249. [ Links ]

    13. Kikendall Jw. Pill-induced esophageal injury. Gastroenterol Clin North Am 1991; 20: 835-846. [ Links ]

    14. Santos Vm, Villaça Rb, Gouvêa Lp, Sá Dar. Comment on the clinical note: Acute necrotizing esophagitis in an unstable patient. An Sist Sanit Navar 2009; 32: 439-442. [ Links ]

    15. Stahlmann R, Lode H. Safety considerations of fluoroquinolones in the elderly: an update. Drugs Aging 2010; 27: 193-209. [ Links ]

    16. Escribano E, Calpena AC, Garrigues TM, Freixas J, Domenech J, Moreno J. Structure-absorption relationships of a series of 6-fluoroquinolones. Antimicrob Agents Chemother 1997; 41: 1 996-2000. Erratum in: Antimicrob Agents Chemother 1997; 41: 2595. [ Links ]